SUCRA検索
  
     詳細検索
インデックスツリー

詳細



閲覧数:1285
ID KY-AA12318206-6001-14
アイテムタイプ Article
このアイテムを表示する
本文 KY-AA12318206-6001-14.pdf
Type : application/pdf Download
Size : 463.1 KB
Last updated : Mar 30, 2011
Downloads : 937

Total downloads since Mar 29, 2011 : 937
タイトル On Mathematical Modelling for Immune Response to the Cancer Cells<数学・自然科学>
別タイトル
がん細胞に対する免疫応答の数理モデリングについて
著者
道工, 勇 (DOKU, Isamu)
Department of Mathematics, Faculty of Education, Saitama University
[出版社版]
出版者 埼玉大学教育学部
日付
出版年: 2011 - 2011
作成日: 2011-03-30
更新日: 2014-12-09
上位タイトル
埼玉大学紀要. 教育学部 (Journal of Saitama University. Faculty of Education). Vol.60, No.1  (2011. ) ,p.137- 148
識別番号
ISSN
18815146
抄録 We consider mathematical modelling for immune response to the cancer cells, and we propose a random model which describes cytotoxic effects to the cancer cells by effectors such as natural killer cells, cytotoxic T cells, and macrophages, etc. Then we shall analyze the model mathematically, and try to explain the qualitative properties of phenomena related to the host-defense mechanism.
キーワード
mathematical medicine
immune response
modelling and stochastic model
言語
eng
資源タイプ text
ジャンル Departmental Bulletin Paper
Index
/ Public / 埼玉大学 / 教育学部
/ Public / ジャンル別 / 研究紀要 / 埼玉大学 / 教育学部紀要
/ Public / 主題別 / 医歯薬学 / 基礎医学
関連アイテム


メインメニュー
SUCRAについて
リンク
SUCRAログイン
ユーザ名

パスワード